Alert archive / Tennessee / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 201, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 4, 2004, 1:33 PM CDT for Fayette County, Hardeman County, Tennessee; Benton County, Mississippi. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2004, 1:33 PM CDT (18:33 UTC)
- Expired
- Jul 4, 2004, 2:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Benton County, MS, Fayette County, TN, Hardeman County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 2:15 PM CDT | TSTM WND DMG | Grand Junction, TN | POWER LINES DOWN |
| Jul 4, 2:15 PM CDT | TSTM WND DMG | Grand Junction, TN | POWER LINES DOWN |
| Jul 4, 2:15 PM CDT | TSTM WND DMG | Grand Junction, TN | POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 11:35 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2361 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 041833 CCA
SVRMEM
MSC009-TNC047-069-041915-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTION
NATIONAL WEATHER SERVICE MEMPHIS TN
130 PM CDT SUN JUL 4 2004
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN NORTHEAST MISSISSIPPI
FAYETTE COUNTY IN SOUTHWEST TENNESSEE
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 215 PM CDT
* AT 130 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS FROM CLOVERPORT TO 13 MILES WEST OF LAMAR...MOVING
EAST AT 20 MPH.
* CITIES IN THE PATH OF THIS STORM THROUGH 215 PM CDT INCLUDE...
LA GRANGE...
LAGRANGE...HICKORY VALLEY...
GRAND JUNCTION...
TOONE...BOLIVAR...
SAULSBURY...LAMAR...
HORNSBY...MIDDLETON...
A TRAINED WEATHER SPOTTER REPORTED TREES DOWN 3 MILES SOUTH OF
SOMMERVILLE ON HIGHWAY 76.
.DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL ARE LIKELY WITH
THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3544 8920 3515 8936 3500 8938 3463 8929
3462 8909 3501 8902 3503 8879 3545 8886
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 9:55 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 4, 9:55 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 955 AM CDT SUN JUL 4 2004 .DISCUSSION... AN MCS OVER N CNTRL AR IS CURRENTLY PROGRESSING SEWD. LATEST SATELLITE AND RADAR TRENDS INDICATE THAT THIS COMPLEX HAS WEAKENED SOMEWHAT IN THE PAST 2 HOURS. STILL SOME POTENTIAL THAT A SVR WIND GUST COULD COME OUT OF IT AS IT APPROACHES THE WRN PART OF THE CWA. THEREFORE...SVR WATCH #547 HAS BEEN ISSUED TO COVER THE SITUATION. ADDITIONAL STORMS COULD DEVELOP ALONG THE MCS OUTFLOW BOUNDARY LATER TODAY BUT UNCERTAIN OF THE EWD EXTENT. CURRENT FCST HAS ONLY 10-14 POPS E OF THE MS RVR AND MAY NEED TO BE INCREASEED BY A FEW NOTCHES IF CONDITIONS WARRANT. ANOTHER MCS IS POSSIBLE LATE TONIGHT FROM THE NW BUT UNCERTAIN ON ITS SEWD EXTENT. THE REST OF THE FCST PERIOD WILL BE DOMINATED BY A BROAD SUBTROPICAL HIGH OVER THE SE STATES AND FRONTAL BOUNDARIES STALLING TO THE N OF THE CWA. THIS SHOULD PROVIDE TYPICAL SUMMERLIKE WX WITH WARM AND HUMID CONDITIONS AND OFF AND ON CHCS OF SHWRS/TSTMS. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. && SWC
Hazardous weather outlook, Jul 4, 11:55 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1155 AM CDT SUN JUL 4 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-051100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 1155 AM CDT SUN JUL 4 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH THIS AFTERNOON. A COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS THE MID-SOUTH THIS AFTERNOON. SEVERAL OF THE STORMS WILL BE SEVERE WITH DAMAGING STRAIGHT-LINE WINDS. LARGE HAIL IS ALSO POSSIBLE. THE MOST FAVORABLE TIME PERIOD FOR SEVERE WEATHER IS FROM NOW THROUGH 6 PM. .DAYS TWO THROUGH SEVEN... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH SATURDAY. HOWEVER...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. SWC
In the hours before
Local storm report, Jul 4, 12:23 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1223 PM CDT SUN JUL 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
&&
JFBLocal storm report, Jul 4, 12:32 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1232 PM CDT SUN JUL 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1120 AM TSTM WND DMG BIGGERS 36.33N 90.81W
07/04/2004 RANDOLPH AR EMERGENCY MNGR
ROOF BLOWN OFF OF A SCHOOL
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
1228 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/04/2004 SHELBY TN TRAINED SPOTTER
65 MPH WIND GUSTS WITH POWER LINES DOWN NEAR THE
INTERSECTION OF HWY 385 AND HWY 51
&&
JFBLocal storm report, Jul 4, 12:58 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1258 PM CDT SUN JUL 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG BIGGERS 36.33N 90.81W
07/04/2004 RANDOLPH AR EMERGENCY MNGR
ROOF BLOWN OFF OF A SCHOOL
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1228 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/04/2004 SHELBY TN TRAINED SPOTTER
65 MPH WIND GUSTS WITH POWER LINES DOWN NEAR THE
INTERSECTION OF HWY 385 AND HWY 51
1235 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/04/2004 MISSISSIPPI AR AMATEUR RADIO
POWER LINES DOWN
1240 PM TSTM WND DMG 5 W MUNFORD 35.45N 89.89W
07/04/2004 TIPTON TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON RAY BLUFF ROAD NEAR
DRUMMONDS
1245 PM TSTM WND DMG LAKELAND 35.24N 89.73W
07/04/2004 SHELBY TN AMATEUR RADIO
SEVERAL TREES DOWN NEAR CANADA RD AND OLD BROWNSVILLE RD.
A FEW TREES WERE 3-4 FEET IN DIAMETER.
&&
JFBLocal storm report, Jul 4, 1:06 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
106 PM CDT SUN JUL 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG BIGGERS 36.33N 90.81W
07/04/2004 RANDOLPH AR EMERGENCY MNGR
ROOF BLOWN OFF OF A SCHOOL
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
1228 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/04/2004 SHELBY TN TRAINED SPOTTER
65 MPH WIND GUSTS WITH POWER LINES DOWN NEAR THE
INTERSECTION OF HWY 385 AND HWY 51
1235 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/04/2004 MISSISSIPPI AR AMATEUR RADIO
POWER LINES DOWN
1235 PM TSTM WND DMG SE MARION 35.21N 90.20W
07/04/2004 CRITTENDEN AR TRAINED SPOTTER
ROOF AND STRUCTURAL DAMAGE ON HWY 77 AT BILLS GRILL RD
1240 PM TSTM WND DMG 5 W MUNFORD 35.45N 89.89W
07/04/2004 TIPTON TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON RAY BLUFF ROAD NEAR
DRUMMONDS
1245 PM TSTM WND DMG LAKELAND 35.24N 89.73W
07/04/2004 SHELBY TN AMATEUR RADIO
SEVERAL TREES DOWN NEAR CANADA RD AND OLD BROWNSVILLE RD.
A FEW TREES WERE 3-4 FEET IN DIAMETER.
&&
JFBLocal storm report, Jul 4, 1:17 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
117 PM CDT SUN JUL 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG BIGGERS 36.33N 90.81W
07/04/2004 RANDOLPH AR EMERGENCY MNGR
ROOF BLOWN OFF OF A SCHOOL
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1228 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/04/2004 SHELBY TN TRAINED SPOTTER
65 MPH WIND GUSTS WITH POWER LINES DOWN NEAR THE
INTERSECTION OF HWY 385 AND HWY 51
1235 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/04/2004 MISSISSIPPI AR AMATEUR RADIO
POWER LINES DOWN
1235 PM TSTM WND DMG SE MARION 35.21N 90.20W
07/04/2004 CRITTENDEN AR TRAINED SPOTTER
ROOF AND STRUCTURAL DAMAGE ON HWY 77 AT BILLS GRILL RD
1240 PM TSTM WND DMG 5 W MUNFORD 35.45N 89.89W
07/04/2004 TIPTON TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON RAY BLUFF ROAD NEAR
DRUMMONDS
1245 PM TSTM WND DMG LAKELAND 35.24N 89.73W
07/04/2004 SHELBY TN AMATEUR RADIO
SEVERAL TREES DOWN NEAR CANADA RD AND OLD BROWNSVILLE RD.
A FEW TREES WERE 3-4 FEET IN DIAMETER.
0100 PM TSTM WND DMG KEISER 35.67N 90.09W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
WIND PICKED UP A POLE AND THREW IT INTO A CAR WINDSHIED
ON I-55 AT THE 44 MILE MARKER. THERE WERE NO INJURIES.
&&
JFBSpecial weather statement, Jul 4, 1:18 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 118 PM CDT SUN JUL 4 2004 ARZ008-009-017-018-026>028-035-036-048-041900- CLAY AR-CRAIGHEAD AR-CRITTENDEN AR-CROSS AR-GREENE AR-LAWRENCE AR- MISSISSIPPI AR-POINSETT AR-RANDOLPH AR-ST FRANCIS AR- 118 PM CDT SUN JUL 4 2004 SEVERE THUNDERSTORM WATCH NUMBER 547 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: IN ARKANSAS... CLAY... CRAIGHEAD... CRITTENDEN... CROSS... GREENE... LAWRENCE... MISSISSIPPI... POINSETT... RANDOLPH... ST. FRANCIS... SWC
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 12:18 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 42 min |
| Jul 4, 12:47 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood | 43 min |
| Jul 4, 1:26 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Obion | 49 min |
| Jul 4, 1:30 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 45 min |
| Jul 4, 2:10 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Weakley | 35 min |
| Jul 4, 2:34 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 26 min |
| Jul 4, 2:56 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 34 min |
| Jul 3, 8:29 PM CDT | Flash Flood Warning | MEG | Itawamba | 2 hr |
| Jul 4, 12:40 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 50 min |
| Jul 4, 1:02 PM CDT | Severe Thunderstorm Warning | MEG | Marshall, Tate | 43 min |
| Jul 4, 1:57 PM CDT | Severe Thunderstorm Warning | MEG | Marshall, Union | 33 min |
| Jul 4, 3:01 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun | 29 min |
| Jul 4, 3:13 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2004Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.